# SDR UPS07249235

- Difficulty date: February 21, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: "A" Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A A-SYSTEM HYDRAULIC QUANTITY LOSS DURING FINAL APPROACH.  NO EMERGENCY DECLARED.  MX IS I/W REPLACING A LEAKING RETURN LINE.  FOUND UNION LEAKING AT A SYSTEM PRESS LINE, REMOVED AND REPLACED UNION, LOCATED AND MARKED ON A AFT RIGHT STAIRWELL.  REQUIRES LEAK CHECK.  LEAK CHECK ON ENG RUN.  NO LEAKS NOTED.  OK FOR SERVICE.
